# SDR VTZA96086

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer Switch
- Part number: LT52A
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 6275 - ELM-IAD - DUIRNG CRUISE, NOTICED AN ELECTRICAL SMELL IN THE COCKPIT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE ROOF PANEL BACKLIGHTING DIMMER SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
